JournalsrlmVol. 24 , No. 3pp. 409–436

On special quadratic birational transformations whose base locus has dimension at most three

  • Giovanni Staglianò

    Università degli Studi di Catania, Italy
On special quadratic birational transformations whose base locus has dimension at most three cover
Download PDF

Abstract

We study birational transformations φ:\PPnφ(\PPn)\PPN\varphi:\PP^n\dashrightarrow\overline{\varphi(\PP^n)}\subseteq\PP^N defined by linear systems of quadrics whose base locus is smooth and irreducible of dimension 3\leq3 and whose image φ(\PPn)\overline{\varphi(\PP^n)} is sufficiently regular.

Cite this article

Giovanni Staglianò, On special quadratic birational transformations whose base locus has dimension at most three. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 24 (2013), no. 3 pp. 409–436

DOI 10.4171/RLM/659